# SDR REXA201100219

- Difficulty date: April 14, 2011
- Submitted: April 17, 2011
- Operation: Air carrier
- Aircraft: N8869A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 17,514 hours, 14,926 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 17,514 hours, 14,926 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PLANK ACCESS HOLE NR 1 AT WS 54.897 HAS CORROSION AT INBOARD END, NOT IN CRITICAL REGION.  CORROSION REMOVED IAW BOMBARDIER REO 601R-57-21-030 REV H.
